# SDR CALA2013101500744

- Difficulty date: October 11, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 49,319 hours, 16,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A75104
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL BETWEEN STATION 500A & 500B UNDER RT TRANSITION PANEL BENT & DAMAGED.  REMOVED DAMAGED BAFFLE, CUT & INSTALLED REPAIR DOUBLER IN NEW BAFFLE PN143A7510-4 TO ACCOMMODATE INSTALLATION OF WIRE BUNDLE THROUGH BAFFLE & INSTALLED BAFFLE IAW ECRA 5310-05872, A STEPS1 THRU 6, B STEPS 1 THRU 3, C STEPS 1 THRU 5.
